Skip to main content

Backaid Max Acetaminophen

  • 28 ct

+1
Log In to Add to Cart
Description

1000mg strong per 2 caplet dose. Maximum strength. Dual action. Relieves pain of inflammation. Relieves pressure-caused discomforts. Uses: For the temporary relief of: Minor aches and pains including those affecting the back, legs, joints and related discomforts due to muscle strain, spasms or overexertion. Pressure-caused discomforts due to periodic excess water retention. Quality national brand. Alva. reg. U.S. Patent and Trademark Office. Questions? 1-800-792-2582. www.backaid.net. 1988-2011 ALVA.

Backaid Max Acetaminophen. Aspirin free. Maximum strength. 6 hour formula. For relief of: Backache. Leg pain. Joint pain. Analgesic diuretic formula. See new warnings information. Pamabrom. Non-drowsy. No caffeine. 28 caplets. Contents sealed.

UPC: 0072959530280

Active Ingredients (In Each Caplet) ... Purpose. Acetaminophen 500 mg ... Analgesic (Pain Reliever). Pamabrom 25 mg ... Diuretic. Inactive Ingredients: Calcium Sulfate, Croscarmellose Sodium, D&C Yellow #10 Lake, FD&C Yellow #6 Lake, Hypromellose, Magnesium Oxide, Magnesium Silicate, Magnesium Stearate, Microcrystalline Cellulose, Mineral Oil, Polyethylene Glycol, Polyvinylpyrrolidone, Potassium Gluconate, Sodium Lauryl Sulfate, Sodium Starch Glycolate, Sorbitol, Starch, Stearic Acid, Titanium Dioxide.
Manufacturers may alter their products and/or packaging and the packaging and products may be different from what is shown on www.hy-vee.com. Read labels, warnings and directions on the package before using or consuming a product and contact the manufacturer to obtain additional information about a product. Content on www.hy-vee.com is not a substitute for advice given by a physician, pharmacist or other licensed healthcare professional. Do not use this information as self-diagnosis or for treating a health problem or disease. If you suspect you have a medical problem, contact your healthcare provider. Information and statements regarding dietary supplements have not been evaluated by the Food and Drug Administration and are not intended to diagnose, treat, cure or prevent any disease or health condition. Hy-Vee assumes no liability for inaccuracies or misstatements about productsShow More

You may also like:

General Questions
Email or Call 1-800-772-4098